# SDR PNSA010605

- Difficulty date: June 19, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N650PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC775B
- Aircraft time: 21,511 hours, 14,485 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Transducer
- Part number: 2719154003
- Part serial: 32557
- Condition: Faulty
- Location: Hyd Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF HYDRAULIC PRESSURE INDICATION WAS ERRATIC.  RETURNED TO BASE.  REPLACED HYDRAULIC PRESSURE TRANSDUCER.  OPERATIONAL CHECK OK.
